MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 SENSICA UO SYSTEM; SENSICA URINE OUTPUT SYSTEM

C.R. BARD, INC. (COVINGTON) -1018233 SENSICA UO SYSTEM; SENSICA URINE OUTPUT SYSTEM
Catalog Number SCCS1002
Medical Device Problem Code Device Sensing Problem (2917)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 08/11/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that the biomed stated the sensica device did not reading the bag during 3 step check and it would not recognized bag.The load cell was failed.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The reported issue was unconfirmed.The root cause of the reported issue could not be determined.The reported issue was not replicated in depot repair.The issue was not confirmed, updates were made as a part of the service procedure.The sensica device was evaluated.The issue was not replicated in the depot service.The sensica device underwent service updates, new ground wire and optical sensor gasket foam was applied.Load cell was failed.Reported issue was not confirmed.Service updates were made per service procedure.The device worked correctly out of the box as well as after the load cell recalibration/final functional verification.The reported event is unconfirmed, dhr review is not required.The reported event is unconfirmed, labeling/packaging review is not required.Correction: d,h.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : the actual/suspected device was inspected.

Brand Name
SENSICA UO SYSTEM
Common Device Name
SENSICA URINE OUTPUT SYSTEM
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
suite 200
covington 30014
Manufacturer (Section G)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington 30014
7707846100
MDR Report Key17661014
Report Number1018233-2023-06455
Device Sequence Number7068276
Product Code EXS
UDI-Device Identifier00801741215773
UDI-Public00801741215773
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/24/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberSCCS1002
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/11/2023
Supplement Date Received by Manufacturer01/25/2024
Initial Report FDA Received Date08/31/2023
Supplement Report FDA Received Date01/25/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/01/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown